Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  326.10042
Autor:  Erdös, Paul; Richmond, B.
Title:  Concerning periodicity in the asymptotic behaviour of partition functions. (In English)
Source:  J. Aust. Math. Soc., Ser. A 21, 447-456 (1976).
Review:  Let PA(n) denote the number of partitions of n into summands chosen from the set A = {a0,a1, ... }. De Bruijn has shown that in Mahler's partition problem (a\nu = r\nu) there is a periodic component in the asymptotic behaviour of PA(n). We show by example that this may happen for sequences that satisfy a\nu ~ \nu and consider an analogous phenomena for partitions into primes. We then consider corresponding results for partitions into distinct summands. Finally we obtain some weaker results using elementary methods.
Classif.:  * 11P81 Elementary theory of partitions
                   11P81 Elementary theory of partitions

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page